Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kes

acne depression and depo provera??

I spent alot of today reading info on acne, I had a bit of a rest this evening and began to remember a time when I felt great, was looking great and my acne had cleared, I thought it was because I was antibiotics at the time (which I am now and they not yet helped). I then also remembered it was when I was trying to get pregnant and was not on any contraseptive. ( I have been on the same one for 13 years on and off) I was on Depo provera when I got acne the first time then stopped when tried to get pregnant again and my acne cleared, which I thought was due to the anit biotic I was on. But Iam on the sameone now and have been for 5 months and still no clearing to my skin, I feel it is actually worse. Anyway I decided to look up links for depo to see if it caused acne, I am so angry now. It not only caused acne but everything else that is wrong with me and I thought i was going mad. It causes depression, anxiety, severe headaches and more. If anyone has had this injection and think it may be linked then speak to your doctor. I had no acne as I was growing up then bang as an adult I have it severe. I will be at my doc again in the morning.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×